# SDR COMA0260365

- Difficulty date: June 8, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 9,600 hours, 9,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5860 FWD SECTION OF EMERGENCY FLOOR PATH LIGHTING IS INOP.CLEANED AND RESEATED WIRE CONNECTION.
